Works matching DE "NUMERICAL solutions to the Dirichlet problem"
Results: 211
INFINITELY MANY SOLUTIONS FOR THE DIRICHLET PROBLEM ON THE SIERPINSKI GASKET.
- Published in:
- Analysis & Applications, 2011, v. 9, n. 3, p. 235, doi. 10.1142/S0219530511001844
- By:
- Publication type:
- Article
Guest editor's introduction: special issue of the ECML PKDD 2013 journal track.
- Published in:
- 2013
- By:
- Publication type:
- Editorial
Two-level preconditioning of discontinuous Galerkin approximations of second-order elliptic equations.
- Published in:
- Numerical Linear Algebra with Applications, 2006, v. 13, n. 9, p. 753, doi. 10.1002/nla.504
- By:
- Publication type:
- Article
Solutions of time‐fractional Tricomi and Keldysh equations of Dirichlet functions types in Hilbert space.
- Published in:
- Numerical Methods for Partial Differential Equations, 2018, v. 34, n. 5, p. 1759, doi. 10.1002/num.22236
- By:
- Publication type:
- Article
Applications of cubic B-splines collocation method for solving nonlinear inverse parabolic partial differential equations.
- Published in:
- Numerical Methods for Partial Differential Equations, 2017, v. 33, n. 1, p. 88, doi. 10.1002/num.22073
- By:
- Publication type:
- Article
Discretization of the Poisson equation with non-smooth data and emphasis on non-convex domains.
- Published in:
- Numerical Methods for Partial Differential Equations, 2016, v. 32, n. 5, p. 1433, doi. 10.1002/num.22057
- By:
- Publication type:
- Article
Guaranteed velocity error control for the pseudostress approximation of the Stokes equations.
- Published in:
- Numerical Methods for Partial Differential Equations, 2016, v. 32, n. 5, p. 1411, doi. 10.1002/num.22056
- By:
- Publication type:
- Article
Stability of the Crank-Nicolson-Adams-Bashforth scheme for the 2D Leray-alpha model.
- Published in:
- Numerical Methods for Partial Differential Equations, 2016, v. 32, n. 4, p. 1155, doi. 10.1002/num.22045
- By:
- Publication type:
- Article
Stabilization of Solutions to the Dirichlet Problem in a Cylindrical Domain for the Parabolic p-Laplacian.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 219, n. 2, p. 275, doi. 10.1007/s10958-016-3105-6
- By:
- Publication type:
- Article
The Beltrami equations and prime ends.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 210, n. 1, p. 22, doi. 10.1007/s10958-015-2546-7
- By:
- Publication type:
- Article
Multiple Solutions of Nonlinear Boundary-value Problems for Ordinary Differential Equations.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 205, n. 6, p. 768, doi. 10.1007/s10958-015-2282-z
- By:
- Publication type:
- Article
Mesoscale Approximations for Solutions of the Dirichlet Problem in A Perforated Elastic Body.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 202, n. 2, p. 215, doi. 10.1007/s10958-014-2043-4
- By:
- Publication type:
- Article
Construction of polynomial solutions to the Dirichlet problem by Almansi representation.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 188, n. 3, p. 256, doi. 10.1007/s10958-012-1124-5
- By:
- Publication type:
- Article
Erratum to: Existence and Uniqueness of a Regular Solution of the Cauchy-Dirichlet Problem for a Class of Doubly Nonlinear Parabolic Equations.
- Published in:
- 2012
- By:
- Publication type:
- Correction Notice
L -solvability of the Dirichlet problem for the heat equation in noncylindrical domains with isolated characteristic points at the boundary.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 176, n. 6, p. 710, doi. 10.1007/s10958-011-0432-5
- By:
- Publication type:
- Article
Existence and uniqueness of a solution to the Dirichlet problem for a quasilinear equation inside and outside a paraboloid.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 175, n. 3, p. 363, doi. 10.1007/s10958-011-0351-5
- By:
- Publication type:
- Article
On variational problems and nonlinear elliptic equations with nonstandard growth conditions.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 173, n. 5, p. 463, doi. 10.1007/s10958-011-0260-7
- By:
- Publication type:
- Article
On the characteristic billiard and statements of the uniqueness problem of solution to the dirichlet problem for the vibrating string equation in a domain.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 173, n. 2, p. 181, doi. 10.1007/s10958-011-0239-4
- By:
- Publication type:
- Article
Existence and uniqueness of an energy solution to the Dirichlet problem for the Laplace equation in the exterior of a multi-dimensional paraboloid.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 172, n. 4, p. 532, doi. 10.1007/s10958-011-0205-1
- By:
- Publication type:
- Article
L-Solvability of the Dirichlet problem for second order parabolic equations.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 172, n. 4, p. 423, doi. 10.1007/s10958-011-0202-4
- By:
- Publication type:
- Article
Optimal estimates for the inhomogeneous problem for the bi-Laplacian in three-dimensional Lipschitz domains.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 172, n. 1, p. 24, doi. 10.1007/s10958-010-0187-4
- By:
- Publication type:
- Article
Blow-up time for a semilinear parabolic equation with variable reaction.
- Published in:
- Turkish Journal of Mathematics, 2011, v. 35, n. 1, p. 87, doi. 10.3906/mat-0903-47
- By:
- Publication type:
- Article
Discrete Dirichlet boundary value problems with upper semicontinuous right-hand sides.
- Published in:
- Journal of Difference Equations & Applications, 2016, v. 22, n. 7, p. 959, doi. 10.1080/10236198.2016.1167888
- By:
- Publication type:
- Article
A note on the well-posed anisotropic discrete BVPs.
- Published in:
- Journal of Difference Equations & Applications, 2012, v. 18, n. 9, p. 1607, doi. 10.1080/10236198.2012.678838
- By:
- Publication type:
- Article
PARALLEL COMPUTING TECHNOLOGIES IN THE FINITE ELEMENT METHOD.
- Published in:
- Radio Electronics, Computer Science, Control, 2013, n. 2, p. 88, doi. 10.15588/1607-3274-2013-2-15
- By:
- Publication type:
- Article
STABILITY OF THE DETERMINATION OF A STABILITY OF THE DETERMINATION OF A TIME-DEPENDENT COEFFICIENT IN PARABOLIC EQUATIONS.
- Published in:
- Mathematical Control & Related Fields, 2013, v. 3, n. 2, p. 143, doi. 10.3934/mcrf.2013.3.143
- By:
- Publication type:
- Article
Solutions to Dirichlet-Type Boundary Value Problems of Fractional Order in Banach Spaces.
- Published in:
- ISRN Mathematical Analysis, 2013, p. 1, doi. 10.1155/2013/967192
- By:
- Publication type:
- Article
EXPLICIT ZERO-COUNTING THEOREM FOR HECKE–LANDAU ZETA-FUNCTIONS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2017, v. 95, n. 3, p. 400, doi. 10.1017/S0004972716001106
- By:
- Publication type:
- Article
TWO NONTRIVIAL WEAK SOLUTIONS FOR THE DIRICHLET PROBLEM ON THE SIERPIŃSKI GASKET.
- Published in:
- Bulletin of the Australian Mathematical Society, 2012, v. 85, n. 3, p. 395, doi. 10.1017/S000497271100298X
- By:
- Publication type:
- Article
Some aspects of reachability for parabolic boundary control problems with control constraints.
- Published in:
- Computational Optimization & Applications, 2011, v. 50, n. 1, p. 75, doi. 10.1007/s10589-009-9310-1
- By:
- Publication type:
- Article
Existence of three nontrivial solutions of an elliptic boundary-value problem with discontinuous nonlinearity in the case of strong resonance.
- Published in:
- Mathematical Notes, 2017, v. 101, n. 1/2, p. 284, doi. 10.1134/S0001434617010333
- By:
- Publication type:
- Article
Smoothness of solutions of the Dirichlet problem for the biharmonic equation in nonsmooth 2D domains.
- Published in:
- Mathematical Notes, 2015, v. 98, n. 5/6, p. 999, doi. 10.1134/S0001434615110358
- By:
- Publication type:
- Article
Enlarged major arcs in additive problems.
- Published in:
- Mathematical Notes, 2010, v. 88, n. 3/4, p. 395, doi. 10.1134/S0001434610090129
- By:
- Publication type:
- Article
Gårding’s inequality for elliptic operators with degeneracy.
- Published in:
- Mathematical Notes, 2010, v. 87, n. 1/2, p. 189, doi. 10.1134/S0001434610010268
- By:
- Publication type:
- Article
On some formulations of the Cauchy and Dirichlet problems.
- Published in:
- Mathematical Notes, 2010, v. 87, n. 1/2, p. 146, doi. 10.1134/S0001434610010219
- By:
- Publication type:
- Article
Analog of the Whittaker-Kotel’nikov-Shannon theorem from the point of view of Fourier-Bessel analysis.
- Published in:
- Mathematical Notes, 2008, v. 83, n. 1/2, p. 238, doi. 10.1134/S0001434608010252
- By:
- Publication type:
- Article
Application of Maslov’s formula to finding an asymptotic solution to an elastic deformation problem.
- Published in:
- Mathematical Notes, 2008, v. 83, n. 1/2, p. 48, doi. 10.1134/S0001434608010069
- By:
- Publication type:
- Article
Dirichlet Problem for a Class of Quasilinear Elliptic Equations.
- Published in:
- Mathematical Notes, 2004, v. 76, n. 3/4, p. 546, doi. 10.1023/B:MATN.0000043484.27246.b3
- By:
- Publication type:
- Article
The Dirichlet Problem for p-Harmonic Functions on a Network.
- Published in:
- Interdisciplinary Information Sciences, 2013, v. 19, n. 2, p. 121, doi. 10.4036/iis.2013.121
- By:
- Publication type:
- Article
A NONLOCAL DIFFUSION POPULATION MODEL WITH AGE STRUCTURE AND DIRICHLET BOUNDARY CONDITION.
- Published in:
- Communications on Pure & Applied Analysis, 2015, v. 14, n. 5, p. 2095, doi. 10.3934/cpaa.2015.14.2095
- By:
- Publication type:
- Article
A FRACTIONAL DIRICHLET-TO-NEUMANN OPERATOR ON BOUNDED LIPSCHITZ DOMAINS.
- Published in:
- Communications on Pure & Applied Analysis, 2015, v. 14, n. 5, p. 2043, doi. 10.3934/cpaa.2015.14.2043
- By:
- Publication type:
- Article
AN EXTENSION OF A THEOREM OF V. ŠVERÁK TO VARIABLE EXPONENT SPACES.
- Published in:
- Communications on Pure & Applied Analysis, 2015, v. 14, n. 5, p. 1987, doi. 10.3934/cpaa.2015.14.1987
- By:
- Publication type:
- Article
ON GLOBAL SOLUTIONS IN ONE-DIMENSIONAL THERMOELASTICITY WITH SECOND SOUND IN THE HALF LINE.
- Published in:
- Communications on Pure & Applied Analysis, 2015, v. 14, n. 5, p. 1671, doi. 10.3934/cpaa.2015.14.1671
- By:
- Publication type:
- Article
NONTRIVIAL SOLUTIONS FOR KIRCHHOFF TYPE EQUATIONS VIA MORSE THEORY.
- Published in:
- Communications on Pure & Applied Analysis, 2014, v. 13, n. 2, p. 483, doi. 10.3934/cpaa.2014.13.483
- By:
- Publication type:
- Article
A PAIR OF POSITIVE SOLUTIONS FOR (p, q)-EQUATIONS WITH COMBINED NONLINEARITIES.
- Published in:
- Communications on Pure & Applied Analysis, 2014, v. 13, n. 1, p. 203, doi. 10.3934/cpaa.2014.13.203
- By:
- Publication type:
- Article
MEDIAN VALUES, 1-HARMONIC FUNCTIONS, AND FUNCTIONS OF LEAST GRADIENT.
- Published in:
- Communications on Pure & Applied Analysis, 2013, v. 12, n. 2, p. 711, doi. 10.3934/cpaa.2013.12.711
- By:
- Publication type:
- Article
On the Dirichlet problem for a class of singular complex Monge-Ampère equations.
- Published in:
- Acta Mathematica Sinica, 2018, v. 34, n. 2, p. 209, doi. 10.1007/s10114-017-7148-5
- By:
- Publication type:
- Article
On One Iterative Method for Solving the Difference Scheme for Quasilinear Elliptic Equation.
- Published in:
- Computer Science & Telecommunications, 2022, v. 61, n. 1, p. 44
- By:
- Publication type:
- Article
VISCOSITY SUBSOLUTIONS AND SUPERSOLUTIONS FOR NON-UNIFORMLY AND DEGENERATE ELLIPTIC EQUATIONS.
- Published in:
- Archivum Mathematicum, 2009, v. 45, n. 1, p. 19
- By:
- Publication type:
- Article
Solvability of the Dirichlet problem for second-order elliptic equations.
- Published in:
- Theoretical & Mathematical Physics, 2014, v. 180, n. 2, p. 917, doi. 10.1007/s11232-014-0188-4
- By:
- Publication type:
- Article